# SDR REXA2021082500621

- Difficulty date: July 30, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: SH670321183
- Condition: Corroded
- Location: Bs 379 S20-23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SEGMENT @ F.S. 379 IS CORRODED BTW STGR R20-R23 - REMOVED & REPLACED FRAME SEGMENT AT FS 379 BETWEEN STR R20-R23 P/N SH670-32118-3A, REMOVED & INSTALLED STR 22R BTW FS 264-379 & 1 POST IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-40-11-001-001-A01. RESTORED FINISH IAW SRM 51-25-01-001-001-A01 &  51-21-11-001-001-A01.
